MathSciNet Relay Station
MathSciNet bibliographic data
MR2792976 (2012d:53107) 53C21 (53C40 53D45)
Gadgil, Siddhartha; Seshadri, Harish Surfaces of bounded mean curvature in Riemannian manifolds. Trans. Amer. Math. Soc. 363 (2011), no. 8, 3977–4005.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement